# SDR CALA2016062295470

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 58,997 hours, 23,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLEAT AT FRAME 67, STR 23R-26R HAS SEVERAL OUT OF ROUND HOLES AT DOOR SILL ATTACH POINT.  REMOVED FRAME 67 CLEAT AT STR 23-24R OUTER ROUND HOLES FAB CLEAT IAW SRM 53-41-12.
